# SDR DLM88950606

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD STRONG ODOR OF SMOKE FILL THE CABIN AND FLIGHT DECK, THIS OCCURRED AFTER FULL POWER APPLICATION, AFTER WIND SHEAR ALERT.  RETURNED ATL.  RAN ENGINES AT T/O POWER, NO SMOKE OR ODOR NOTED.  PERFORMED DUCT BURNOUT, AND CHANGED WATER SEPARATOR BAGS.
